- -

Quasicontinuous functions, domains, and extended calculus

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Quasicontinuous functions, domains, and extended calculus

Show full item record

Cazacu, R.; Lawson, JD. (2007). Quasicontinuous functions, domains, and extended calculus. Applied General Topology. 8(1):1-33. doi:10.4995/agt.2007.1908.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83053

Files in this item

Item Metadata

Title: Quasicontinuous functions, domains, and extended calculus
Author:
Issued date:
Abstract:
[EN] One of the aims of domain theory is the construction of an embedding of a given structure or data type as the maximal or “ideal” elements of an enveloping domain of “approximations,” sometimes called a domain environment. ...[+]
Subjects: Quasicontinuous functions , USCO maps , Domain theory , Bicontinuous lattices , Generalized calculus , Hamiltonian equations , Viscosity solutions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1908
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1908
Type: Artículo

This item appears in the following Collection(s)

Show full item record